Record:   Prev Next
書名 Statistical science : a review journal of the Institute of Mathematical Statistics
出版項 [Hayward, Calif.] : The Institute, [c1986-
國際標準期刊編號 0883-4237
2168-8745
book jacket

館藏地統計所圖書館
Lib. Has1(1986)-, e 2017-
最新收到: 十一月 2016 v.31 no.4

館藏地經濟所圖書館期刊區
Lib. Has1(1986)-27(2012)

館藏地數學所圖書室
Lib. Has1(1986)-10(1995),12(1997)-14(1999)

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1 (1986)    館內使用    30340100217698
 數學所圖書室  v.2 (1987)    館內使用    30340100217706
 數學所圖書室  v.3 (1988)    館內使用    30340100217714
 數學所圖書室  v.4 (1989)    館內使用    30340100217722
 數學所圖書室  v.5 (1990)    館內使用    30340100217730
 數學所圖書室  v.6 (1991)    館內使用    30340100217748
 數學所圖書室  v.7 (1992)    館內使用    30340100217755
 數學所圖書室  v.8 (1993)    館內使用    30340100217763
 數學所圖書室  v.9 (1994)    館內使用    30340100257033
 數學所圖書室  v.10 (1995)    館內使用    30340100262355

說明 v. : ill. ; 28 cm
Quarterly
$25.00 (individual) $40.00 (institution)
Vol. 1, no. 1 (Feb. 1986)-
附註 Title from cover
Mathematical reviews 0025-5629 1986-
主題 Mathematical statistics -- Periodicals
Alt Author Institute of Mathematical Statistics
Alt Title Stat. sci
Record:   Prev Next